# SDR CALA2013101892172

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,569 hours, 6,313 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102141
- Part serial: 667
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK MODE RT PACK AIR CYCLE MACHINE HAS FAILED, OR RT ECONOMY COOLING VLV FAILED OPEN, OR BOTH RT CONDENSER INLET TEMP SENSORS FAILED.  RT PACK IS OPERATING IN A NON NORMAL MODE HEAT EXCHANGER ONLY COOLING MODE.  REPLACED RT PACK LOW LIMIT VLV IAW AMM.  DUE TO MATERIAL INTERROGATION MESSAGE.  OPERATED MAINT GROUND SYSTEM TEST AIR ON, PASSED ALL PARAMETERS RT PACK CHECKED NORMAL
